# SDR SWAA2023082975548

- Difficulty date: July 5, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] VERIFIED STEPS 4 AND 5.;[02] CORROSION ON FWD CARGO BAY AFT SHIELD BS500+1? TO BS500+19? RBL22 WL156 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FCB AFT SHIELD BS493-500A RBL 22 WL 156 IAW SRM 51-40-02 AND DWG #143A0080.;[03] VERIFIED MEASUREMENT TABLE.;[04] VERIFIED STEP 3 AND CORRECTIVE ACTION 2.
